# SDR DALA2022042602932

- Difficulty date: April 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,583 hours, 29,617 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000006
- Part serial: K444
- Condition: Tripped
- Location: R
- Part time: 78,730 hours, 35,709 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3101 -DIV- TO ATL DUE TO A FLAP SYSTEM FAULT. BOTH COMPUTERS IDENTIFIED A MECHANICAL JAM. CORRECTIVE ACTION: FOUND RH #1 AND #3 FLAP DRIVE ACTUATOR TORQUE LIMITERS TRIPPED. REPLACED ACTUATORS PER A319 AMM 27-54-49. (8507750)
